# SDR QXEA200602185

- Difficulty date: June 27, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT UPPER WING FUEL TANK ACCESS HOLE REBATE T-FITTINGS (3) HAVE SCRATCHES ON UPPER SURFACE, TOOLING MARKS ON THE VERTICAL FLANGE AND CORROSION AROUND AND INSIDE ALL BOLT HOLES, STA YS157.82, YW117.50 AND YW79.79.  MAINTENANCE REPAIRED IAW RD 8/4-57-523, RD 8/4-57-441, NDTM PART 6, 51-00-01, RD 8/4-57-665, HORIZON EA 5-57-486, NDTM PART 6, 51-00-05, AND RD 8/4-57-669.
